8 Hour Pain Reliever Drug Information [ OHM Laboratories ]
Table of content
8 Hour Pain Reliever category:
8 Hour Pain Reliever companies and manufacturers:
8 Hour Pain Reliever forms, composition and dosages:
- Caplets; Oral; Acetaminophen 650 mg
Indications, usages and classification codes:
- N02BE01 - Acetaminophen (Paracetamol)
There is an additional general information about this medication active ingredient paracetamol (acetaminophen):
Pharmacological actionAnalgesic-antipyretic. It has analgesic, antipyretic and weak anti-inflammatory action. The mechanism of action is associated with inhibition of prostaglandin synthesis, the predominant influence on the thermoregulation center in the hypothalamus, enhances heat transfer.
Why is 8 Hour Pain Reliever by OHM Laboratories prescribed?Pain weak and moderate intensity of different genesis (including headache, migraine, toothache, neuralgia, myalgia, algomenorrhea; pain in trauma, burns). Fever in infectious and inflammatory diseases.
Paracetamol dosage and administrationOral or rectally adults and adolescents with a body weight over 60 kg is used in a single dose of 500 mg, the multiplicity of admission - up to 4 times / Maximum duration of treatment - 5-7 days.
Maximum dose: single - 1 g, daily - 4 g.
Single dose for oral administration for children aged 6-12 years - 250-500 mg, 1-5 years - 120-250 mg, from 3 months to 1 year - 60-120 mg, up to 3 months - 10 mg / kg. Single dose rectal in children aged 6-12 years - 250-500 mg, 1-5 years - 125-250 mg.
Multiplicity - 4 at intervals of not less than 4 h. The maximum duration of treatment - 3 days.
Maximum dose: 4 single dose per day.
8 Hour Pain Reliever by OHM Laboratories Side EffectsDigestive system: rarely - dyspepsia; long-term use at high doses - hepatotoxic effects, methemoglobinemia, renal dysfunction and liver, hypochromic anemia. Hemopoietic system: rarely - thrombocytopenia, leukopenia, pancytopenia, neutropenia, agranulocytosis. Allergic reactions: rarely - skin rash, itching, hives.
ContraindicationsChronic active alcoholism, increased sensitivity to paracetamol, marked disturbances of liver function and / or kidney disease, anemia, pregnancy (I term).
Using during pregnancy and breastfeedingParacetamol crosses the placental barrier. So far, no observed adverse effects of paracetamol on the fetus in humans.
Paracetamol is excreted in breast milk: the content in milk was 0.04-0.23% of the dose adopted mother.
If necessary, use of paracetamol during pregnancy and lactation (breastfeeding) should carefully weigh the potential benefits of therapy for the mother and the potential risk to the fetus or child.
In experimental studies found no embryotoxic, teratogenic and mutagenic action of paracetamol.
Special InstructionsWith caution used in patients with disorders of the liver and kidneys, with benign hyperbilirubinemia, as well as in elderly patients.
With prolonged use of paracetamol is necessary to monitor patterns of peripheral blood and functional state of the liver.
Used for treatment of premenstrual tension syndrome in combination with pamabrom (diuretic, a derivative of xanthine) and mepyramine (Histamine H1-receptors blocker).
8 Hour Pain Reliever by OHM Laboratories Drug InteractionsWith the simultaneous use with inducers of microsomal liver enzymes, means having hepatotoxic effect, increasing the risk of hepatotoxic action of paracetamol.
With the simultaneous use of anticoagulants may be slight to moderate increase in prothrombin time.
With the simultaneous use of anticholinergics may decrease absorption of paracetamol.
With the simultaneous use of oral contraceptives accelerated excretion of paracetamol from the body and may reduce its analgesic action.
With the simultaneous use with urological means reduced their effectiveness.
With the simultaneous use of activated charcoal reduced bioavailability of paracetamol.
When applied simultaneously with diazepam may decrease excretion of diazepam.
There have been reports about the possibility of enhancing mielodepression effect of zidovudine while applying with paracetamol. A case of severe toxic liver injury.
Described cases of toxic effects of paracetamol, while the use of isoniazid.
When applied simultaneously with carbamazepine, phenytoin, phenobarbital, primidonom decreases the effectiveness of paracetamol, which is caused by an increase in its metabolism and excretion from the body. Cases of hepatotoxicity, while the use of paracetamol and phenobarbital.
In applying cholestyramine a period of less than 1 h after administration of paracetamol may decrease of its absorption.
At simultaneous application with lamotrigine moderately increased excretion of lamotrigine from the body.
With the simultaneous use of metoclopramide may increase absorption of paracetamol and its increased concentration in blood plasma.
When applied simultaneously with probenecid may decrease clearance of paracetamol, with rifampicin, sulfinpyrazone - may increase clearance of paracetamol due to increasing its metabolism in the liver.
At simultaneous application with ethinylestradiol increases absorption of paracetamol from the gut.
Enhances the effect of indirect anticoagulants (coumarin derivatives and indandione). Antipyretic and analgesic activity of caffeine increases, reduce - rifampicin, phenobarbital and alcohol (accelerated biotransformation, inducing microsomal liver enzymes).
8 Hour Pain Reliever by OHM Laboratories in case of emergency / overdoseAt a reception in toxic doses (10-15 g in adults) may develop liver necrosis.
Symptoms of overdose may include: nausea, vomiting, loss of appetite, sweating, extreme tiredness, unusual bleeding or bruising, pain in the upper right part of the stomach, yellowing of the skin or eyes, flu-like symptoms
Storage ConditionsIn a dry, protected from light place, temperature 15-25 °C. Expiration date for paracetamol: 3 years.
PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!
- Acamoli Forte Teva
- Acamoli Raspberry Flavour Teva
- Acamoli without Sugar Fruit Flavour Teva
- Accu-Tap BCM
- Acenol Galena Farmaceutyczna Spoldzielnia Pracy
- Acephen G & W Laboratories
- Acertol Lacer
- Acet Euro-Med Laboratories
- Acet Pharmascience
- Aceta Century Pharmaceuticals
- Acetab Romilo Laboratoire
- Acetab St. Laurent Laboratoire
- Acetadol Medi-Rx
- Acetafen Infinity Pharma XXI; Rayere Farmaceuticos
- Acetagesic BCM
- Acetalgin G. Streuli
- Acetalgine G. Streuli
- Acetalis Proula Medicamentos
- Acetaminophen Able Laboratories
- Acetaminophen Accurex Health Care Manufacturing
- Abensanil BCM
- Abrol Rekah
- Abrolet Rekah
- Abrolet Forte Rekah
- Acamol Teva; Volta Laboratorio
- Acamol Compuesto Teva; Volta Laboratorio
- Acamol To-Go Teva
- Acamol Tsinun Classic Day Teva
- Acamol Tsinun Classic Night Teva
- Acamol Tsinun Day Teva
- Acamol Tsinun Liquigel Day Teva
- Acamol Tsinun Liquigel Night Teva
- Acamol Tsinun Night Teva
- Acamoli Teva
- Acamoli Baby Teva
- Acamoli Cold Teva
- Acamoli Cold Raspberry Flavor Teva
- Acamoli Cold Strawberry Flavor Teva
- Acamoli Forte Teva
- Acamoli Raspberry Flavour Teva